# SDR GUUA93732041810A

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 30,627 hours, 37,501 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: C2006
- Condition: Intermittent
- Location: Mlg Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GEAR WARNING SILENCE BUTTON DOES NOT SILENCE THE GEAR WARNING HORN.  REPLACED GEAR WARNING SILENCE SWITCH, OPS CHECK GOOD.
